# SDR DALA2024030402986

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 57,821 hours, 30,446 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3141 FUMES ON TAKEOFF AND DESCENT. CORRECTIVE ACTION: C/W WORKCARD 0550-2002. PERFORMED ECS DECONTAMINATION PER W/C 2100-2005. (0225455)
